# SDR VTZA200500194

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Aircraft time: 19,392 hours, 16,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6830
- Condition: Corroded
- Location: Bs 325-392
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SUPPORT HAS CORROSION AT FS 325 TO 392.
